Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 80, NWS Tallahassee, FL

June 3, 20067 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Jun 3, 2006, 2:16 PM CDT for 7 counties in Florida. It took effect at Jun 4, 2006, 1:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 3, 2006, 2:16 PM CDT (19:16 UTC)
In effect from
Jun 4, 2006, 1:00 PM CDT
Expired
Jun 4, 2006, 6:54 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Leon County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 62 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2006-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 603 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2006-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
603 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 031916
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
316 PM EDT SAT JUN 3 2006

...RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /
7 PM CDT/ SUNDAY FOR A PORTION OF NORTH FLORIDA DUE TO LONG DURATIONS
OF LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY
EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO POSSIBLE
LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...DRIER AIR WILL FILTER INTO THE AREA THE NEXT FEW DAYS
IN THE WAKE OF THE COLD FRONT THAT PASSED THROUGH THE REGION THIS
MORNING. LOW RELATIVE HUMIDITY VALUES ARE EXPECTED TO REACH CRITICAL
DURATIONS OVER A PORTION OF NORTH FLORIDA SUNDAY AND POSSIBLY OVER
ALL FLORIDA ZONES MONDAY AFTERNOON.

FLZ007-009>011-013-016-017-026-041130-
/O.NEW.KTAE.FW.W.0080.060604T1800Z-060605T0000Z/
/O.NEW.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
216 PM CDT SAT JUN 3 2006 /316 PM EDT SAT JUN 3 2006/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ SUNDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW RELATIVE
HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO 
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-015-018-019-027>029-034-041130-
/O.NEW.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/
BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
216 PM CDT SAT JUN 3 2006 /316 PM EDT SAT JUN 3 2006/

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE
HUMIDITY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

BARRY
3 follow-up statements
000 
WWUS82 KTAE 041019
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
619 AM EDT SUN JUN 4 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT / 7 PM CDT/ THIS AFTERNOON FOR A PORTION OF NORTH FLORIDA DUE
TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH REMAINS IN EFFECT FOR MONDAY AFTERNOON THROUGH
MONDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE
TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...DRIER AIR WILL FILTER INTO THE AREA THE NEXT FEW DAYS
IN THE WAKE OF THE COLD FRONT THAT PASSED THROUGH THE REGION ON 
SATURDAY. LOW RELATIVE HUMIDITY VALUES ARE EXPECTED TO REACH
CRITICAL DURATIONS OVER A PORTION OF NORTH FLORIDA TODAY AND
POSSIBLY OVER ALL FLORIDA ZONES MONDAY AFTERNOON.


FLZ007-009>011-013-016-017-026-041945-
/O.CON.KTAE.FW.W.0080.060604T1800Z-060605T0000Z/
/O.CON.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
519 AM CDT SUN JUN 4 2006 /619 AM EDT SUN JUN 4 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
MONDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH REMAINS IN EFFECT. THIS FIRE WEATHER WATCH 
IS IN EFFECT FOR MONDAY AFTERNOON THROUGH MONDAY EVENING DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-015-018-019-027>029-034-041945-
/O.CON.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/
BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
519 AM CDT SUN JUN 4 2006 /619 AM EDT SUN JUN 4 2006/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON
THROUGH MONDAY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

12-WATSON
000 
WWUS82 KTAE 041928
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT SUN JUN 4 2006

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING
DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /
7 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY...

...FIRE WEATHER WATCH IS ALSO IN EFFECT ON TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR ALL OF THE FLORIDA PANHANDLE AND BIG BEND DUE TO
POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE TO OVER SPREAD THE REGION
MONDAY AND TUESDAY. THE DRY AIR ALONG WITH AFTERNOON TEMPERATURES
IN THE LOWER 90S WILL COMBINE TO PRODUCE RED FLAG CONDITIONS ACROSS
NORTH FLORIDA MONDAY AND POSSIBLY AGAIN ON TUESDAY.

FLZ007-009>011-013-016-017-026-050000-
/O.UPG.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/
/O.NEW.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/
/O.NEW.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/
/O.CON.KTAE.FW.W.0080.000000T0000Z-060605T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
228 PM CDT SUN JUN 4 2006 /328 PM EDT SUN JUN 4 2006/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING.

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

FLZ012-014-015-018-019-027>029-034-050000-
/O.UPG.KTAE.FW.A.0068.060605T1700Z-060606T0000Z/
/O.NEW.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/
/O.NEW.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/
BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
228 PM CDT SUN JUN 4 2006 /328 PM EDT SUN JUN 4 2006/

...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER
WATCH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING 
DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

BARRY
000 
WWUS82 KTAE 042354
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
754 PM EDT SUN JUN 4 2006

...RED FLAG WARNING IS CANCELLED FOR SUNDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...

.DISCUSSION...A DRY AIRMASS WILL CONTINUE ACROSS THE REGION
MONDAY AND TUESDAY. THE DRY AIR...COUPLED WITH AFTERNOON
TEMPERATURES IN THE LOWER 90S...WILL PRODUCE RED FLAG CONDITIONS
ACROSS NORTH FLORIDA MONDAY AND POSSIBLY AGAIN ON TUESDAY.

FLZ007-009>011-013-016-017-026-051245-
/O.CAN.KTAE.FW.W.0080.000000T0000Z-060605T0000Z/
/O.CON.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/
/O.CON.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
LIBERTY-
654 PM CDT SUN JUN 4 2006 /754 PM EDT SUN JUN 4 2006/

...RED FLAG WARNING IS CANCELLED FOR SUNDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING THAT WAS IN EFFECT FOR SUNDAY AFTERNOON. RELATIVE HUMIDITY
LEVELS WILL RISE ABOVE 35 PERCENT SHORTLY AFTER SUNSET SUNDAY. A
RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

FLZ012-014-015-018-019-027>029-034-051245-
/O.CON.KTAE.FW.W.0081.060605T1700Z-060606T0000Z/
/O.CON.KTAE.FW.A.0069.060606T1800Z-060607T0000Z/
BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
654 PM CDT SUN JUN 4 2006 /754 PM EDT SUN JUN 4 2006/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR THE FLORIDA BIG BEND 
AND EASTERN FLORIDA PANHANDLE FOR LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO
8 PM EDT /7 PM CDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

$$

FOURNIER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jun 3, 12:45 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 3, 12:45 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 PM EDT SAT JUN 03 2006

.SYNOPSIS... SFC COLD FRONT CONTINUES TO MARCH SE THROUGH THE CWA
EARLY THIS AFTERNOON...WITH MUCH OF THE CONVECTION CONFINED TO THE
SE FL BIG BEND AND THE COASTAL WATERS. PLENTY OF MID-UPPER LEVEL DRY
AIR IS ALSO RUSHING INTO THE REGION BEHIND THE FRONT...SO THE
PROSPECT FOR ANY SEA BREEZE CONVECTION LATER THIS AFTERNOON LOOKS
BLEAK. OVER THE COASTAL WATERS...WINDS ARE SHIFTING TO THE NW AT 10
TO 15 KTS.

&&

.SHORT TERM...AFTER AN EARLY TASTE OF SUMMERTIME SEA BREEZE
CONVECTION THIS PAST WEEK...THE AFOREMENTIONED IMPRESSIVE EARLY
JUNE COLD FRONT WILL SPELL A RETURN TO HOT AND DRY CONDITIONS FOR
THE REMAINDER OF THE WEEKEND INTO EARLY NEXT WEEK ON DEEP LAYER NW
FLOW. WITH PWS FALLING WELL BELOW 1 INCH AND SFC DEWPOINTS DROPPING
BELOW 60 DURING THE NEXT FEW DAYS...THE SEA BREEZE CIRCULATION WILL
HAVE TOO MUCH DIFFICULTY TO BECOME CONVECTIVELY ACTIVE UNTIL
MOISTURE BEGINS TO RETURN BY MID WEEK. THIS MUCH DRIER AIR WILL ALSO
RESULT IN PLEASANTLY COOL OVERNIGHT LOW TEMPS...POSSIBLY REACHING
THE UPPER 50S TO LOWER 60S OVER THE INTERIOR.

&&

.LONG TERM...WEAK SURFACE RIDGING REMAINS IN PLACE FOR TUESDAY
KEEPING THE AREA DRY. BUT ON WEDNESDAY AS THE UPPER LOW BEGINS TO
MOVE OFF THE EASTERN SEABOARD...A WEAK SHORTWAVE DROPS INTO THE
SOUTHEAST BRINGING A SLIGHT CHANCE FOR AFTERNOON SHOWERS AND
THUNDERSTORMS OVER PORTIONS OF THE AREA. BEYOND WEDNESDAY...A SLIGHT
CHANCE FOR  AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE IN THE
FORECAST WITH DEVELOPING SEA BREEZE FRONTS IN THE AFTERNOON.
TEMPERATURES THROUGH THE PERIOD LOOK TO REMAIN NEAR
CLIMATOLOGY...BUT BECOMING MORE HUMID LATE IN THE WEEK.

&&

.MARINE...THE 10 TO 15 KT NW WINDS OF THIS AFTERNOON AND EVENING
MIGHT BE THE STRONGEST WINDS OF THE ENTIRE PERIOD AS A WEAK RIDGE OF
HIGH PRESSURE GRADUALLY BUILDS IN FROM THE N.

&&

.AVIATION...IN THE WAKE OF TODAYS COLD FRONTAL PASSAGE...WINDS WILL
BE WEST TO NORTHWEST AROUND 10 KNOTS WITH A FEW GUSTS TO AROUND 20
KTS POSSIBLE. VFR CONDITIONS WILL PREVAIL THROUGH THIS EVENING. MVFR
CIGS/VSBY MAY BRIEFLY OCCUR AT THE VLD TAF SITE IN THE PRE-DAWN
HOURS.

&&

.FIRE WEATHER...WITH THE PROGRESSIVELY DRIER AIR...A RETURN TO RED
FLAG CONDITIONS WILL BE IN STORE FOR PARTS OF THE INTERIOR FL BIG
BEND AND PANHANDLE SUN AND MON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   64  93  62  93  / 05  05  05  05
PANAMA CITY   68  90  67  91  / 05  05  05  05
DOTHAN        62  92  63  91  / 05  05  05  05
ALBANY        63  91  65  91  / 05  05  05  05
VALDOSTA      64  92  64  91  / 10  10  05  05
CROSS CITY    65  94  63  93  / 10  10  05  05

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING INLAND PANHANDLE AND WESTERN BIG BEND SUN
     AFTN.
     FIRE WX WATCH ALL ZONES MON AFTN.

&&

AVIATION/FIRE WEATHER...BARRY
PUBLIC/MARINE...GOULD
LONG TERM...GODSEY
Hazardous weather outlook, Jun 3, 5:05 AM CDT, 9 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
605 AM EDT SAT JUN 3 2006

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ750-755-770-775-041015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM
20 TO 60 NM-
505 AM CDT SAT JUN 3 2006 /605 AM EDT SAT JUN 3 2006/

THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH
CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
A COLD FRONT WILL MOVE INTO THE REGION TODAY BRINGING THE
POSSIBILITY FOR SHOWERS AND THUNDERSTORMS ACROSS THE REGION. THE
BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE OVER SOUTH
CENTRAL GEORGIA AND THE FLORIDA BIG BEND. IN THESE
LOCATIONS...SOME STORMS IN THE AFTERNOON MAY BECOME STRONG TO
SEVERE WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS.
AFTER THE FRONT MOVES THROUGH THE REGION EARLY THIS EVENING...THE
SHOWERS AND THUNDERSTORMS WILL END AND A DRIER AIRMASS WILL MOVE
IN FROM THE NORTHWEST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
IN THE WAKE OF THE COLD FRONT...WARM AND DRY WEATHER WILL CONTINUE
THROUGH TUESDAY. A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST FOR
WEDNESDAY INTO THE START OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
WITH A FEW STRONG TO SEVERE STORMS POSSIBLE ACROSS SOUTH CENTRAL
GEORGIA AND THE FLORIDA BIG BEND...SPOTTERS AND EMERGENCY MANAGERS
SHOULD MONITOR THE WEATHER LATER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:27 PM CDTSpecial Marine WarningTAE63 min
Jun 3, 2:30 AM CDTSpecial Marine WarningTAE90 min
Jun 3, 2:16 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Jun 3, 3:31 PM CDTSevere Thunderstorm WarningTAELafayette37 min

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.